# SDR USAA2015032900005

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 49,843 hours, 20,855 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653133
- Part serial: 06171H3177
- Condition: Cracked
- Location: Cockpit
- Part time: 27,252 hours, 12,292 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT SIDE FIXED WINDOW FLAKING & CRACKING 1.4 INCH.  R & R AFT LT FIXED WINDOW IAW AMM 56-11-12-401.  GOOD OPERATIONAL CHECK.
